Access count of this item: 52

Files in This Item:
File Description SizeFormat 
0352-10.pdf703.07 kBAdobe PDFView/Open
Title: Lefschetz Formula and Local Invariants (幾何学と大域解析学)
Authors: 井上, 尚夫  KAKEN_name
Author's alias: INOUE, HISAO
Issue Date: Apr-1979
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 352
Start page: 136
End page: 147
Appears in Collections:Geometry and Global Analysis

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.